Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPH")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 52058

  • Page / 2083

Export

Selection :

  • and

COVERINGS OF THE COMPLETE (DI-)GRAPH WITH N VERTICES BY COMPLETE BIPARTITE (DI-)GRAPHS WITH N VERTICES. IGRONAU HDOF.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 37; NO 1; PP. 67-72; BIBL. 5 REF.Article

EDGE-DISJOINT HAMILTON CYCLES IN 4-REGULAR PLANAR GRAPHSBONDY JA; HAEGGKVIST R.1981; AEQU. MATH.; ISSN 0001-9054; CHE; DA. 1981; VOL. 22; NO 1; PP. 42-45; BIBL. 8 REF.Article

ON PATH-COVERINGS AND HAMILTON-CONNECTIVITY OF FINITE GRAPHSKOEHLER N.1981; ARCH. MATH.; ISSN 0003-889X; CHE; DA. 1981; VOL. 36; NO 5; PP. 470-473; BIBL. 7 REF.Article

GENERATING ALL PLANAR GRAPHS REGULAR OF DEGREE FOURMANCA P.1979; J. GRAPH THEORY; USA; DA. 1979; VOL. 3; NO 4; PP. 357-364; BIBL. 2 REF.Article

MINIMIZING MAXIMUM FLOWS IN LINEAR GRAPHSSTANAT DF; MAGO GA.1979; NETWORKS; USA; DA. 1979; VOL. 9; NO 4; PP. 333-361; BIBL. 5 REF.Article

SYMMETRIC GRAPHS WITH PROJECTIVE SUBCONSTITUENTSWEISS R.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 72; NO 1; PP. 213-217; BIBL. 10 REF.Article

THE MATCHING RANK OF HALIN GRAPHSPULLEYBLANK WR.1980; MATH. APPL. INFORMAT., RAPP. RECH.; FRA; DA. 1980; NO 210; 22 P.; ABS. FRE; BIBL. 18 REF.Serial Issue

THE GRAPHS FOR WHICH ALL STRONG ORIENTATION ARE HAMILTONIANGROTSCHEL M; HARARY F.1979; J. GRAPH THEORY; USA; DA. 1979; VOL. 3; NO 3; PP. 221-223; BIBL. 5 REF.Article

SOMMETS LIES CHROMATIQUEMENT DANS LES GRAPHES PLANAIRESAKSENOV VA.1977; DISKRETN. ANAL.; SUN; DA. 1977; NO 31; PP. 5-16; BIBL. 5 REF.Article

CONSTRUCTIONS OF POINT-COLOUR-SYMMETRIC GRAPHSCHEN CC; TEH HH.1979; J. COMBINATOR. THEORY, B; USA; DA. 1979; VOL. 27; NO 2; PP. 160-167; BIBL. 2 REF.Article

ON VERTEX K-PARTITIONS OF CERTAIN INFINITE GRAPHS.CENZER D; HOWORKA E.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 2; PP. 105-113; BIBL. 11 REF.Article

LONG PATHS AND CYCLES IN ORIENTED GRAPHSJACKSON B.1981; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1981; VOL. 5; NO 2; PP. 145-157; BIBL. 7 REF.Article

COVERS AND STRONG COVERS IN DIRECTED BIPARTITE GRAPHSVIDYASANKAR K.1980; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1980; VOL. 4; NO 3; PP. 279-286; BIBL. 4 REF.Article

ON A GENERALIZATION OF LINECRITICAL GRAPHSSURANYI L.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 3; PP. 277-287; BIBL. 7 REF.Article

PATH NUMBER OF BIPARTITE DIGRAPHSFRYE WG; LASKAR R.1980; J. COMBINATOR. THEORY, B; USA; DA. 1980; VOL. 28; NO 2; PP. 243-244; BIBL. 2 REF.Article

DECOMPOSITIONS OF COMPLETE SYMMETRIC DIGRAPHS INTO THE FOUR ORIENTED QUADRILATERALSHARARY F; WALLIS WD; HEINRICH K et al.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 686; PP. 165-173; BIBL. 9 REF.Conference Paper

ON THE DECOMPOSITION OF THE LINE TOTAL GRAPHS WITH RESPECT TO SOME BINARY OPERATIONSSIMIC SK.1978; PUBL. INST. MATH.; YUG; DA. 1978; VOL. 24; PP. 163-172; BIBL. 10 REF.Article

THE ASYMPTOTIC DISTRIBUTION OF SHORT CYCLES IN RANDOM REGULAR GRAPHSWORMALD NC.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 31; NO 2; PP. 168-182; BIBL. 7 REF.Article

ALMOST RESOLVABLE DECOMPOSITION OF KNBENNETT FE; SOTTEAU D.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 2; PP. 228-232; BIBL. 6 REF.Article

SOME PROPERTIES OF IRREDUCTIBLE COVERING BY CLIQUES OF COMPLETE MULTIPARTITE GRAPHSTOMESCU I.1980; J. COMBINATOR. THEORY, B; USA; DA. 1980; VOL. 28; NO 2; PP. 127-141; BIBL. 4 REF.Article

DIFFERENCE SYSTEMS, GRAPH DESIGNS, AND COLORING PROBLEMSKELLY JB.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 2; PP. 144-165; BIBL. 22 REF.Article

MATCHINGS IN RANDOM REGULAR BIPARTITE DIGRAPHSWALKUP DW.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 1; PP. 59-64; BIBL. 6 REF.Article

CARCASSES SUR LES POLYEDRESNIKOGOSYAN ZH G.1982; KIBERNETIKA; ISSN 506850; UKR; DA. 1982; NO 4; PP. 35-42; BIBL. 4 REF.Article

PARALLEL SORTING WITH CONSTANT TIME FOR COMPARISONSHAEGGKVIST R; HELL P.1981; SIAM J. COMPUT.; ISSN 0097-5397; USA; DA. 1981; VOL. 10; NO 3; PP. 465-472; BIBL. 9 REF.Article

SUR LES COLORATIONS DES ARETES DES GRAPHES CUBIQUES = ON COLORS OF CUBIC GRAPH RIDGESPREISSMANN MYRIAM.1981; ; FRA; DA. 1981; 107 P.; 21 CM; BIBL. 33 REF.; TH. 3E CYCLE: MATH. APPL./GRENOBLE 1/1981Thesis

  • Page / 2083